MAUDE Adverse Event Report: MEDTRONIC, INC EVEREST INFLATION DEVICE 30ATM; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

MEDTRONIC, INC EVEREST INFLATION DEVICE 30ATM; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number AC3200
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
An attempt was made to use one everest inflation device during a procedure.The patient was transferred to the cath lab for emergency percutaneous coronary intervention (pci).The everest device was inspected before use with no issues noted.During the operation the everest inflation device was being used for balloon dilation.The device was directly connected to a medtronic balloon.It was reported that after multiple attempts the inflation pressure could not be reached.There was a display issue noted.When rotating and pressurizing, the pressure pump pointer did not change.The needle did not move at all when pressure was applied.The device that was connected to the everest was being used in the patient when the issue occurred.A balloon burst did not occur because of the event.A new inflation device was requested, and the operation continued successfully without causing adverse consequences to the patient.The patient returned to the ward after the operation.No patient injury reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: one sprinter legend coronary balloon was being during the procedure.The sprinter legend balloon was inspected before use with no issues noted.Negative prep/purging was performed on the sprinter legend device prior to use with no issues noted.Resistance was not noted while advancing the sprinter legend balloon to the lesion.The sprinter legend was being used to pre-dilate the lesion.The everest device was directly connected to the medtronic sprinter legend balloon.There was no change in the pressure value.The sprinter legend balloon was not moved or repositioned while inflated.There was zero inflation of the balloon.A new medtronic inflation device was used as the replacement.The same sprinter legend balloon was used with the replacement inflation device, with no issue noted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVEREST INFLATION DEVICE 30ATM
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18938895
Report Number1220452-2024-00017
Device Sequence Number6827183
Product Code DTL
UDI-Device Identifier00763000338190
UDI-Public00763000338190
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2025
Device Model NumberAC3200
Device Catalogue NumberAC3200
Device Lot Number60457387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer03/25/2024
04/08/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/03/2024
04/09/2024
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale